MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH CREATININE_2 (CREA_2)

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH CREATININE_2 (CREA_2)
Model Number ATELLICA CH CREATININE_2 (CREA_2)
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/03/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted a siemens customer care center (ccc).Quality controls (qc) recovered in range and no issues were noted with other patient samples indicating that the instrument and reagents were performing acceptably.Contributing factors such as sample integrity and preanalytical variables cannot be ruled out as potential causes of the event.The cause of the event is unknown.The reagent is performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
Three discordant, falsely low creatinine_2 (crea_2) results were obtained on three patient samples on an atellica ch 930 analyzer using atellica ch creatinine_2 reagent.The discordant patient results were reported to the physician(s).The samples were repeated on the same system after changing the reagent pack, recovering higher.The higher results were reported, as the correct results, to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the discordant crea_2 results.

Brand Name
ATELLICA CH CREATININE_2 (CREA_2)
Common Device Name
ATELLICA CH CREATININE_2 (CREA_2)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave.
tarrytown NY 10591
Manufacturer (Section G)
RANDOX LABORATORIES LTD.
registration # 8020890
55 diamond road
crumlin co. antrim, BT29 4QY
UK   BT29 4QY
Manufacturer Contact
christopher aebig
511 benedict ave.
tarrytown, NY 10591
9144153450
MDR Report Key15287278
Report Number2432235-2022-00242
Device Sequence Number2291995
Product Code CGX
UDI-Device Identifier00630414596457
UDI-Public00630414596457
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K161494
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberATELLICA CH CREATININE_2 (CREA_2)
Device Catalogue Number11097596
Device Lot Number221630
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/09/2022
Initial Report FDA Received Date08/24/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown